Spectral properties of the monodromy matrix for Harper equation
Journées équations aux dérivées partielles (1996), article no. 4, 11 p.
@article{JEDP_1996____A4_0,
     author = {Buslaev, Vladimir and Fedotov, Alexander},
     title = {Spectral properties of the monodromy matrix for {Harper} equation},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {4},
     publisher = {Ecole polytechnique},
     year = {1996},
     zbl = {0874.39006},
     mrnumber = {98m:81032},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1996____A4_0/}
}
TY  - JOUR
AU  - Buslaev, Vladimir
AU  - Fedotov, Alexander
TI  - Spectral properties of the monodromy matrix for Harper equation
JO  - Journées équations aux dérivées partielles
PY  - 1996
DA  - 1996///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1996____A4_0/
UR  - https://zbmath.org/?q=an%3A0874.39006
UR  - https://www.ams.org/mathscinet-getitem?mr=98m:81032
LA  - en
ID  - JEDP_1996____A4_0
ER  - 
Buslaev, Vladimir; Fedotov, Alexander. Spectral properties of the monodromy matrix for Harper equation. Journées équations aux dérivées partielles (1996), article  no. 4, 11 p. http://www.numdam.org/item/JEDP_1996____A4_0/

[BS] J. Bellissard, B. Simon, Cantor spectrum for the almost Mathieu equation, Journal of functional analysis 48 No 3 (1982). | MR 84h:81019 | Zbl 0516.47018

[BF1] V. Buslaev, A. Fedotov, The functional structure of a monodromy matrix for Harper equation, Operator Theory : Advances and Applications 70 (1994), 321-342. | MR 96f:34004 | Zbl 0816.34058

[BF2] V. Buslaev, A. Fedotov, On a class of matrices related to Harper equation, Reports of Mittag-Leffler Institute 19 (1993), 1-37.

[BF3] V. Buslaev, A. Fedotov, Complex WKB method for Harper equation. I, Algebra and Analysis (in russian, transl.in english: in St. Petersburg Jour. of Math.) 6 No 3 (1994), 59-83. | MR 96f:34005 | Zbl 0821.34062

[BF4] V. Buslaev, A. Fedotov, Monodromization and Harper equation, Equations aux dérivées partielles. Ecole Polytechnique, Paris, France (1994), XXI-1-XXI-21. | MR 95i:81043 | Zbl 0880.34082

[BF5] V. Buslaev, A. Fedotov, Bloch solutions of difference equations, Algebra and Analysis (in russian, engl. translation in St. Petersburg Jour. of Math.) 7 No 4 (1995), 74-121. | MR 96m:47060 | Zbl 0847.39002

[BF6] V. Buslaev, A. Fedotov, Harper equation: Monodromization without semi-classics, Algebra and Analysis (in russian, engl. translation in St. Petersburg Jour. of Math.) 8 No 2 (1996), 75-109.

[BF7] V. Buslaev, A. Fedotov, Harper equation: Asymptotics of entire solutions for big values of the spectral parameter, to appear.

[HS] B. Helffer, J. Sjöstrand, Analyse semi-classique pour l'équation de Harper, Mémoire de la SMF 34 (1988). | Numdam | Zbl 0714.34130

[H] D. Hofstadter, Energy levels and wave functions of Bloch electrons in rational and irrational magnetic fields, Phys. Rev. B 14 (1976), 2239-2249.